# SDR SIMA20140403012

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,517 hours, 28,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PROXIMITY LIGHT STRIP WIRES, ACFT SIDE, DAMAGED.  REPAIRED W 192-8630-22 & W192-8631-22 AT SPLICES SP9019 & SP9020 WITH TERMINAL ENDS M39029 32-248 & M39029 31-229 IAW SWPM 20-00-03 PAGE 65.
